MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE PLASTIC HANDLE

KARL STORZ SE & CO. KG CLICKLINE PLASTIC HANDLE
Model Number 33121
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: during surgery, the physician got a slight burn on the hand while using our clickline instruments in conjunction with monopolar current.The customer uses our handle 33121 in combination with the monopolar cable 20192-104 from (b)(6).When the cable is plugged in, it does not close tightly, leaving a small gap.The injury occurred during spray coagulation, which requires a relatively high voltage.Cross reference mdr: 9610617-2025-01486.9610617-2025-01497.9610617-2025-01498.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE PLASTIC HANDLE
Common Device Name
CLICKLINE PLASTIC HANDLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22919589
Report Number2020550-2025-01499
Device Sequence Number10231128
Product Code GCJ
UDI-Device Identifier04048551001097
UDI-Public04048551001097
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
Report Date (Section F) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33121
Device Catalogue Number33121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2025
Event Location Hospital
Date Report to Manufacturer08/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown